Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 801059, 11 pages
http://dx.doi.org/10.1155/2014/801059
Research Article

Spatial Approximation of Nondivergent Type Parabolic PDEs with Unbounded Coefficients Related to Finance

1CEMAPRE & Departmento de Matemática, ISEG, Universidade de Lisboa, Rua do Quelhas 6, 1200-781 Lisboa, Portugal
2Universidade Europeia, Estrada da Correia 53, 1500-210 Lisboa, Portugal

Received 26 July 2013; Accepted 5 January 2014; Published 6 March 2014

Academic Editor: István Györi

Copyright © 2014 Fernando F. Gonçalves and Maria Rosário Grossinho. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Fernando F. Gonçalves and Maria Rosário Grossinho, “Spatial Approximation of Nondivergent Type Parabolic PDEs with Unbounded Coefficients Related to Finance,” Abstract and Applied Analysis, vol. 2014, Article ID 801059, 11 pages, 2014. https://doi.org/10.1155/2014/801059.